Article (Scientific journals)
Conformal invariance and degrees of freedom in the QCD string
Dienes, Keith R; Cudell, Jean-René
1994In Physical Review Letters, 72, p. 187-190
Peer Reviewed verified by ORBi
 

Files


Full Text
Conformal Invariance and Degrees of Freedom.pdf
Author preprint (132.05 kB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Conformal invariance; string theory; meson spectrum
Disciplines :
Physics
Author, co-author :
Dienes, Keith R;  McGill University - McGill
Cudell, Jean-René  ;  Université de Liège - ULiège > Département d'astrophys., géophysique et océanographie (AGO) > Interactions fondamentales en physique et astrophysique
Language :
English
Title :
Conformal invariance and degrees of freedom in the QCD string
Publication date :
1994
Journal title :
Physical Review Letters
ISSN :
0031-9007
eISSN :
1079-7114
Publisher :
American Physical Society, Ridge, United States - New York
Volume :
72
Pages :
187-190
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBi :
since 02 December 2009

Statistics


Number of views
52 (1 by ULiège)
Number of downloads
118 (0 by ULiège)

Scopus citations®
 
24
Scopus citations®
without self-citations
19
OpenCitations
 
19
OpenAlex citations
 
21

publications
0
supporting
0
mentioning
0
contrasting
0
Smart Citations
0
0
0
0
Citing PublicationsSupportingMentioningContrasting
View Citations

See how this article has been cited at scite.ai

scite shows how a scientific paper has been cited by providing the context of the citation, a classification describing whether it supports, mentions, or contrasts the cited claim, and a label indicating in which section the citation was made.

Bibliography


Similar publications



Sorry the service is unavailable at the moment. Please try again later.
Contact ORBi